Domain invariance theorems for contractive type maps

Abstract

New domain invariance theorems are presented for nonlinear contractions on spaces with two metrics.

Authors

Bavi P. Agarwal
Department of Mathematical Sciences, Florida Institute of Technology, Melbourne, FL 32901–6975

Donal O’Regan
Department of Mathematics, National University of Ireland, Galway, Ireland

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Domain invariance; nonlinear contractions; two metrics.

Paper coordinates

R.P. Agarwal, D. O’Regan, R. Precup, Domain invariance theorems for contractive type maps, Dynamic Systems Appl. 16 (3) (2007), 579-586.

PDF

About this paper

Journal

Dynamic Systems and Applications

Publisher Name
DOI

Print ISSN
Online ISSN

google scholar link

Related Posts